Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i9.20
pages 13-33

Identification of Systems Parameters of Autoregressive Equations with Random Coefficients and Known Covariance Matrices

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

ABSTRAKT

The estimation problem of parameters of system of autoregressive equations is considered. It is supposed that the coefficients are the random quantities, the sets of input variables in the equations can be various, and the random additive components in output variables can be statistically dependent both in model of functioning and in an observation model. It is supposed that the covariance matrices of random coefficients as well as additive random components in functioning and observation models are known. Iterative procedure of estimating mathematical expectation of random coefficients is investigated by a method of statistical tests.


Articles with similar content:

Identification of Systems Parameters of Autoregression Equations for Known Covariance Matrixes
Journal of Automation and Information Sciences, Vol.44, 2012, issue 5
Alexander P. Sarychev
PRIOR AND POSTERIOR ROBUST STOCHASTIC PREDICTIONS FOR DYNAMICAL SYSTEMS USING PROBABILITY LOGIC
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 4
Alexandros Taflanidis, James L. Beck
EMBEDDED MODEL ERROR REPRESENTATION FOR BAYESIAN MODEL CALIBRATION
International Journal for Uncertainty Quantification, Vol.9, 2019, issue 4
Habib N. Najm, Xun Huan, Khachik Sargsyan
Identification of Statistical Parameters in one Model of Conditional Independence
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
M. I. Shlezinger
INVERSE DETERMINATION OF SPATIALLY VARYING HEAT CAPACITY AND THERMAL CONDUCTIVITY IN ARBITRARY 2D OBJECTS
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2017, issue
George S. Dulikravich, Sohail R. Reddy, S. M. Javad Zeidi